You should never take benzos with methadone, it increases your risk of CBS respritory failure. Although I did on 90mg. But I also suffered heart issues not uncommon when you combine the two. I had prolonged QT's, could have caused sudden cardiac arrest.
But you must taper slowly off the benzos. I am now one of the few survivors of methadone withdrawal. It was literally hell on earth. Then PAWS sets in after the physical withdrawal. It's worst then the physical, you lose your mind and energy for months.
I thought methadone was the answer to my problems, it became my problem and nearly killed me.
If you can get off do it now, it only gets harder the longer you are on. God Bless and Good Luck. Sable
ust taper slowly off the benzos.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Mar 2010 • 1 answer
Posted 8 Jun 2010 • 6 answers
Posted 2 Aug 2010 • 1 answer
Posted 20 Feb 2011 • 1 answer
Posted 26 Apr 2012 • 2 answers